# SDR FDEA201407071647

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,973 hours, 23,289 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146N382045
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STATION 1618 STRINGER 20L, STRINGER SPLICE CORROSION AFTER ACCESS.  REPAIR CARRIED OUT IAW EA F-5310-T0310628 PART 1.  LOCAL FABRICATION TO REPLACE CORRODED THROUGH STRINGER CHANNEL SPLICE.  REPAIR IS MAJOR.
